# SDR AALA2020082429006

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 58,067 hours, 34,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 15L EMERGENCY AISLE LIGHT MOUNTED ON SEAT FLICKERING. REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT CABLE ASSEMBLY AT ROW 15 EMERGENCY AISLE LIGHT PER 33-50-00.
